# SDR IPXA10M58717

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Engine: Ge CF680C2D1F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, AT ABOUT 70 KNOTS, HEARD A BANG NOISE FROM THE RT SIDE OF THE AIRPLANE AND TOWER SAID THEY SAW SOME FIRE COME OUT OF THE RT ENGINE.  THIS OCCURED AS THE THRUST REVERSER WAS BEING STOWED.  ACCOMPLISHED WAN NR 1588763 BOW GG2421 997 TO INCLUDE T/S IAW FIM 71-00-00-1.   R & R OF L/P BLEED CK VALVE IAW MM 36-11-01-4.  R & R OF GROUND Y-CHECK IAW MM 78-31-11-4.  POWER ASSURANCE AND ACCEL TEST, NO DEFECTS WERE NOTED.  OK FOR SERVICE.
